Hello fellow “movers” (aren’t we always experiencing extra motion???),
It is possible that I have MAV, still going through the process of getting more than a probable dx…
Anyway, I also recently - in the last week - found out that I have a heart problem with tachycardia. Minor surgery is an option, but until doctors can get into my heart to see what is happening, I am on a calcium channel blocker (cardizem LA) and a beta blocker (metoprolol). Both doses are very low since I have only been on them 5 days and will get to see another cardiologist/surgeon right after Christmas.
Even though I am not taking the “typical” preventative meds, I know that calcium channel blockers and beta blockers are often used to prevent migraines and our motion.
In your experiences, have you noticed a CHANGE in your symptoms when taking a medication that could possibly help? Sometimes I feel that I am hardly moving (a nice change!) and other times it is much worse than “usual.” I do not have rotational vertigo with the exception of a BPPV attack earlier in the year, but today I have spun for a few seconds several times - unusual and scary!
I know that both of my new drugs can cause dizziness, but I was told that that would be similar to lightheadedness if I got up too fast. What I am experiencing on the meds is NOT lightheadedness.
And if a medicine did NOT work for you, did it ever make you worse in regards to vertigo?
Just wondering if this could be a good thing or a bad thing… and if it is a bad thing, this change in symptoms SHOULD go away when I get off the med, right??